# SDR QXEA2017060500405

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 12,409 hours, 13,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Open
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS COME ON WITH FLIGHT DECK SWITCH IN ARM POSITION.  FOUND CIRCUIT BREAKER E3 LEFT DC MAIN EMERGENCY LIGHTS RELAY OPEN.  RESET THE CIRCUIT BREAKER IAW GPM 9-2-2-1.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS SYS IAW AMM TASK 33-51-00-710-802.  OPS TESTED GOOD.  CIRCUIT BREAKER REMAINS IN.  NO FURTHER DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
